Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 10 found articles
 
 
  Essential Forward Weak KAM Solution for the Convex Hamilton—Jacobi Equation
 
 
Title: Essential Forward Weak KAM Solution for the Convex Hamilton—Jacobi Equation
Author: Su, Xi Feng
Zhang, Jian Lu
Appeared in: Acta mathematica Sinica. English series
Paging: Volume 38 () nr. 5 pages 797-806
Year: 2022-02-15
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands